MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø 4.8MM WN, SLACTIVE 10MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø 4.8MM WN, SLACTIVE 10MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.632S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2013 in ada 30.On (b)(6) 2025, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
S-IMPLANT Ø 4.8MM WN, SLACTIVE 10MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key23439911
Report Number0001222315-2025-003075
Device Sequence Number19991698
Product Code DZE
UDI-Device Identifier07630031716347
UDI-Public07630031716347
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/31/2025
Report Date (Section F) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue Number033.632S
Device Lot NumberZ2588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2025
Device Age181 MO
Event Location Other
Date Report to Manufacturer10/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale